# SDR ASAA2014071608576

- Difficulty date: July 16, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 29,077 hours, 8,803 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Part number: 38810521
- Condition: Faulted
- Location: Apu Oil Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTIVE, CURRENT, FAULT 49-94300,OIL FILTER, START GENERATOR SHOWS SHORT CIRCUIT.  APU DID NOT EXPERIENCE A START FAULT,  ACFT GROUNDED. IAW FIM 49-90, TASK 810: DETERMINED MOST LIKELY DEFECT TO BE: START GENERATOR OIL FILTER INDICATOR, ELECTRIC SWITCH.  R & R FILTER INDICATOR WITH NEW. IAW AMM 49-91-13. PRECAUTIONARY CHANGED START GEN OIL FILTER: IAW AMM 49-91-12. FAULT CLEARED AFTER WORK & OPS CK.
